# SDR SWAA2015092344209

- Difficulty date: August 31, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR MLG AFT SUPPORT FITTING, CRACKED AT RSS 224.14.  R & R FITTING IAW SRM.
